# SDR HEEA0012278

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Trim Compensator
- Part number: 3030083
- Condition: Failed
- Location: Eng Tit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITT FLUCTUATES 300 IN FLIGHT THEN DROPPED TO ZERO.
